# SDR 9JLA2021010727332

- Difficulty date: January 3, 2021
- Submitted: January 7, 2021
- Operation: Air carrier
- Aircraft: N624DN
- Make and model: Lear 60LEAR
- Aircraft serial: 60210
- Aircraft time: 5,159 hours, 3,375 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Linkage
- Condition: Unsecure
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THAT WHEN DEBARKING THE AIRCRAFT THE UPPER MAIN CABIN DOOR SPRING LINKAGE FAILED CAUSING THE UPPER DOOR TO FALL ON THE CREW MEMBERS HEAD.  THE MAINTENANCE TEAM TIGHTENED THE DOOR LINKAGE HARDWARE ON THE UPPER DOOR.  OPERATIONS CHECKS WERE SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
